# SDR CALA2018110202233

- Difficulty date: October 29, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORSILL CORRODED AROUND AFT GIRT BAR FITTING AFT OUTBOARD HOLE. CORROSION REMOVED, NDT'D, AND REPAIR WASHER INSTALLED PER SRM 53-11-14-283-005 FIG 10108 SHEETS 1-5.
